# SDR ABXA9600293

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 591015825
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE DOUBLER AT THE LOWER CENTER OF THE AFT LOWER CARGO DOOR WAS FOUND CORRODED.  REPAIRED THE DOUBLER IAW ABX REA D953-12971-MR.
